MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC GASTROSTOMY FEEDING TUBE WITH ENFIT CONNECTORS-14 FR; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC GASTROSTOMY FEEDING TUBE WITH ENFIT CONNECTORS-14 FR; DH EF BALLOON TUBES PRODUCTS
Model Number 8100-14LV
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a gastrostomy tube was changed on (b)(6) 2026.Checked on day 1 ((b)(6)), the tube came out of the opening spontaneously, the balloon appeared to be burst.The patient had the gastrostomy in (b)(6) 2025.Additional information received 15-jan-2026 apparently, the patient had "a gastrostomy in (b)(6) 2025.The tube fell out after three weeks and it was impossible to reinsert it the next day.Subsequently, there was persistent discharge from the opening without healing, so the tube was reinserted at the.Center during the incident without difficulty.¿.
 
Additional Manufacturer Narrative
The actual sample from the reported event was returned for evaluation.A review of the device history record and udi number are in-progress.All information reasonably known as of 11-feb-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30365085, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 25-mar-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The actual complaint product was returned for evaluation.The device could not be filled with the suggested amount of water due to an apparent partial radial direction split of the balloon fabric.The partial split goes around the balloon by the proximal collar area of the device.On one side of the balloon, the split is starting from the proximal collar area progressing toward the distal area of the device.There was tearing identified after the balloon material was manually pressed together in order to reform the balloon shape.All information reasonably known as of 20 may 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MIC GASTROSTOMY FEEDING TUBE WITH ENFIT CONNECTORS-14 FR
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key24323724
Report Number9611594-2026-00053
Device Sequence Number10005131
Product Code KNT
UDI-Device Identifier00350770442914
UDI-Public(01)00350770442914(240)120004492(11)250521(17)280520(10)30365085
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K842076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8100-14LV
Device Catalogue Number8100-14LV
Device Lot Number30365085
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer02/26/2026
04/14/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/26/2026
05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale